# SDR IPXA2016102609933

- Difficulty date: October 19, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 669.  REPAIRED IAW SRM 57-40-02 REPAIR 15 FIG. 203.  (MAJOR)
